Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Scott's reply Lou's reply Sheilac

Posted by SLS on October 1, 2014, at 9:16:02

In reply to Re: Lou's reply- lou + Scott, posted by Sheilac on October 1, 2014, at 8:13:58

> My doc did not feel it was safe for me to be on Geodon and a trycylic.
>
> She checked the combo of low dose Elavil and low dose depakote and said it was fine.
>
> Do you just not like meds at all Lou?

I think that Lou Pilder usually has noble motivations.

Mr. Pilder's observation that there is the potential for a combination of Geodon (ziprasidone) and Elavil (amitriptyline) to produce changes in heart rhythm is justified. However, I don't know under what circumstances this is liable to occur. I, myself, had no problems when I combined desipramine 200 mg/day with Geodon 80 mg/day.

Regarding Depakote (valproate) and liver toxicity, this adverse effect is dosage dependent, and easy to screen for. One should have a blood test for liver enzymes before taking Depakote in order to establish baseline measurements. This should be repeated periodically during the first six months, whereafter, the probability of liver toxicity declines rapidly. Full liver failure is considered to be a rare occurrence.

At higher dosages, one should assay blood platelet function to screen for thrombocytopenia (low platelet count).


- Scott



Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1071613
URL: http://www.dr-bob.org/babble/20140914/msgs/1071688.html